# SDR WRLA20110131471

- Difficulty date: January 31, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- Aircraft time: 69,841 hours, 12,362 cycles
- Engine: Pwa PW4460
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: AJC70135
- Condition: Cracked
- Location: Sta 2020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TORQUE BOX PLANE PANEL STRUCTURE CRACKED STA 2020, X=-38 Z=56.  REPAIRED THE DAMAGED AREA IAW MD-11 XFM 53-70-02 REV 45.  CONDITION CHECKED SATISFACTORY.
